# SDR SWAA083710

- Difficulty date: July 2, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N683SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24008
- Aircraft time: 65,822 hours, 55,840 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W116092820
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ILLUMINATED ERRATICALLY.  FOUND ELEC WIRE CHAFED AT BS 945.   REPAIRED PER MM.
